MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Break (1069); Failure to Unfold or Unwrap (1669); Separation Problem (4043)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a tecnis itec preloaded intraocular lens (iol) had an unfolding issue and missing component (missing a haptic).There was no patient contact reported.No other information provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on 6/28/2019.Device returned to manufacturer: yes.Device evaluation: a pcb00 device was received inside the packaging box.The pushrod was observed in completely advanced position.The pcb00 was observed under microscope and scarce amount of viscoelastic residues were observed inside the device.Dfu states to completely fill the viewing window with ovd.No lens or lens haptic was observed inside the device.The complaint could not be verified since the lens was not returned.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8743025
Report Number2648035-2019-00669
Device Sequence Number16803778
Product Code HQL
UDI-Device Identifier05050474558151
UDI-Public(01)05050474558151(17)211010
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/10/2019
10/25/2020
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date08/05/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005